# SDR KCSA201202271022

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N791CK
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 83,739 hours, 18,008 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON I/B SIDE LOWER SKIN HAS 2 INCH CRACK AT NAC STA 230.
